按条件检索“233”条记录

已选条件: 数据来源: WOS × 出版年: 2018 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
21. On the Discrete Bisymmetry EI SCOPUS SCIE

作者:Su, Yong; Liu, Hua-Wen; Pedrycz, Witold

作者机构:[Su, Yong] Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.; [Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Pedrycz, Witold] Univ Alberta, Dept Elect & Comp Engn, Edmonton, AB T6R 2V4, Canada.; [Pedrycz, Witold] King Abdulaziz Univ, Fac Engn, Dept Elect & Comp Engn, Jeddah 21589, Saudi Arabia.; [Pedrycz, Witold] Polish Acad Sci, Syst Res Inst, PL-01447 Warsaw, Poland.

来源:IEEE TRANSACTIONS ON FUZZY SYSTEMS,2018,Vol.26,Issue.1,374-378

资源类型:期刊论文

WOS:000424985400030

22. On the first sign change of Fourier coefficients of cusp forms SCOPUS SCIE

作者:He, Xiaoguang; Zhao, Lilu

作者机构:[He, Xiaoguang; Zhao, Lilu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2018,Vol.190,212-228

资源类型:期刊论文

WOS:000434105800011

23. A note on rainbow matchings in strongly edge-colored graphs SCOPUS SCIE

作者:Cheng, Yangyang; Tan, Ta Sheng; Wang, Guanghui

作者机构:[Cheng, Yangyang; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Tan, Ta Sheng] Univ Malaya, Fac Sci, Inst Math Sci, Kuala Lumpur 50603, Malaysia.

来源:DISCRETE MATHEMATICS,2018,Vol.341,Issue.10,2762-2767

资源类型:期刊论文

WOS:000443667100014

24. Planar graphs without chordal 6-cycles are 4-choosable EI SCOPUS SCIE

作者:Hu, Dai-Qiang; Huang, Danjun; Wang, Weifan; Wu, Jian-Liang

作者机构:[Hu, Dai-Qiang] Jinan Univ, Dept Math, Guangzhou 510632, Guangdong, Peoples R China.; [Huang, Danjun; Wang, Weifan] Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2018,Vol.244,116-123

资源类型:期刊论文

WOS:000434744300011

25. A note on shifted convolution of cusp-forms with theta-series SCIE

作者:He, Xiaoguang; Jiang, Yujiao

作者机构:[He, Xiaoguang] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Jiang, Yujiao] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.

来源:RAMANUJAN JOURNAL,2018,Vol.47,Issue.1,1-19

资源类型:期刊论文

WOS:000445499400001

26. On the structure of 2-uninorms EI SCOPUS SCIE

作者:Zong, Wenwen; Su, Yong; Liu, Hua-Wen; De Baets, Bernard

作者机构:[Zong, Wenwen; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zong, Wenwen; De Baets, Bernard] Univ Ghent, KERMIT, Dept Data Anal & Math Modelling, Coupure Links 653, B-9000 Ghent, Belgium.; [Su, Yong] Jiangnan Univ, Sch Sci, Wuxi 214122, Jiangsu, Peoples R China.

来源:INFORMATION SCIENCES,2018,Vol.467,506-527

资源类型:期刊论文

WOS:000446291700033

27. Neighbor sum distinguishing chromatic index of sparse graphs via the combinatorial Nullstellensatz SCOPUS SCIE

作者:Yu, Xiao-wei; Gao, Yu-ping; Ding, Lai-hao

作者机构:[Yu, Xiao-wei; Gao, Yu-ping; Ding, Lai-hao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,Vol.34,Issue.1,135-144

资源类型:期刊论文

WOS:000427057400010

28. A two-grid stabilized mixed finite element method for Darcy-Forchheimer model EI SCOPUS SCIE

作者:Sun, Ming; Rui, Hongxing

作者机构:[Sun, Ming; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2018,Vol.34,Issue.2,686-704

资源类型:期刊论文

WOS:000423435500013

29. List r-hued chromatic number of graphs with bounded maximum average degrees SCOPUS SCIE

作者:Song, Huimin; Lai, Hong-Jian; Wu, Jianliang

作者机构:[Song, Huimin] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Lai, Hong-Jian] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE MATHEMATICS,2018,Vol.341,Issue.5,1244-1252

资源类型:期刊论文

WOS:000429513300007

30. Asymptotic Properties of Integrals of Quotients when the Numerator Oscillates and the Denominator Degenerates SCIE

作者:Kuksin, Sergei

作者机构:[Kuksin, Sergei] Univ Paris Diderot, Inst Math Jussieu Paris Rive Gauche, Sorbonne Paris Cite, CNRS,UMR 7586, F-75013 Paris, France.; [Kuksin, Sergei] Shandong Univ, Sch Math, Shanda Nanlu 27, Jinan 250100, Shandong, Peoples R China.; [Kuksin, Sergei] St Petersburg State Univ, Univ Skaya Nab 7-9, St Petersburg, Russia.

来源:JOURNAL OF MATHEMATICAL PHYSICS ANALYSIS GEOMETRY,2018,Vol.14,Issue.4,510-518

资源类型:期刊论文

WOS:000452016500004

31. On uniqueness of conformally compact Einstein metrics with homogeneous conformal infinity SCOPUS SCIE

作者:Li, Gang

作者机构:[Li, Gang] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ADVANCES IN MATHEMATICS,2018,Vol.340,983-1011

资源类型:期刊论文

WOS:000451363700025

32. SUPERCONVERGENCE OF CHARACTERISTICS MARKER AND CELL SCHEME FOR THE NAVIER-STOKES EQUATIONS ON NONUNIFORM GRIDS EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:SIAM JOURNAL ON NUMERICAL ANALYSIS,2018,Vol.56,Issue.3,1313-1337

资源类型:期刊论文

WOS:000437013900006

33. Stability and Guaranteed Cost Analysis of Time-Triggered Boolean Networks EI SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-e; Cheung, Kie Chung

作者机构:[Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Hong Kong, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS,2018,Vol.29,Issue.8,3893-3899

资源类型:期刊论文

WOS:000439627700049

34. Stabilizability analysis and switching signals design of switched Boolean networks EI SCOPUS SCIE

作者:Yu, Yongyuan; Meng, Min; Feng, Jun-e; Wang, Peihe

作者机构:[Yu, Yongyuan; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Meng, Min] Nanyang Technol Univ, Sch Elect & Elect Engn, Singapore 639798, Singapore.; [Wang, Peihe] Qufu Normal Univ, Sch Math Sci, Jining 273165, Peoples R China.

来源:NONLINEAR ANALYSIS-HYBRID SYSTEMS,2018,Vol.30,31-44

资源类型:期刊论文

WOS:000441090200003

35. A Fast Finite Difference Method for a Continuous Static Linear Bond-Based Peridynamics Model of Mechanics EI SCOPUS SCIE

作者:Liu, Zhengguang; Li, Xiaoli

作者机构:[Liu, Zhengguang; Li, Xiaoli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2018,Vol.74,Issue.2,728-742

资源类型:期刊论文

WOS:000424676600006

36. The finite difference scheme for nonlinear Schrodinger equations on unbounded domain by artificial boundary conditions SCIE

作者:Wang, Bo; Liang, Dong

作者机构:[Wang, Bo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Liang, Dong] Ocean Univ China, Sch Math Sci, Qingdao 266100, Shandong, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2018,Vol.128,183-204

资源类型:期刊论文

WOS:000428827600011

37. Multigrid Methods for a Mixed Finite Element Method of the Darcy-Forchheimer Model EI SCOPUS SCIE

作者:Huang, Jian; Chen, Long; Rui, Hongxing

作者机构:[Huang, Jian; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Long] Beijing Univ Technol, Beijing Inst Sci & Engn Comp, Beijing 100124, Peoples R China.; [Chen, Long] Univ Calif Irvine, Dept Math, Irvine, CA 92697 USA.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2018,Vol.74,Issue.1,396-411

资源类型:期刊论文

WOS:000419601500017

38. Stability of essential spectra of singular Sturm-Liouville differential operators under perturbations small at infinity EI SCIE

作者:Sun, Huaqing; Qi, Jiangang

作者机构:[Sun, Huaqing; Qi, Jiangang] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.

来源:MATHEMATICAL METHODS IN THE APPLIED SCIENCES,2018,Vol.41,Issue.5,2031-2038

资源类型:期刊论文

WOS:000426736400021

39. A note on the edge colorings of planar graphs without 7-cycles with three chords SCOPUS SCIE

作者:Zhang, Wenwen; Wu, Jian-Liang

作者机构:[Zhang, Wenwen] Shandong Womens Univ, Dept Basic, Jinan 250300, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ARS COMBINATORIA,2018,Vol.138,393-402

资源类型:期刊论文

WOS:000430156300031

40. Ergodic BSDEs driven by G-Brownian motion and applications SCOPUS SCIE

作者:Hu, Mingshang; Wang, Falei

作者机构:[Hu, Mingshang] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Wang, Falei] Shandong Univ, Inst Adv Res, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Wang, Falei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:STOCHASTICS AND DYNAMICS,2018,Vol.18,Issue.6

最新影响因子:0.82

资源类型:期刊论文

WOS:000448600200008

共 12 页, 233 条记录

TOP